Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Head pressure, dizziness, ears ringing, stuffy nose, full ears, headache. Sinus?

Yes. I have pressure in the back bottom of the right side of my head. When I lay my head to the right or lay down on the right side I get dizzy. It only last for a short time then goes. I have ringing in my ears. My nose is stuffy and my ears feel full. I don t get many headaches . I have had a few dull headaches in the back of my head today. I am concerned about what is causing the dizziness and pressure. Could it be my sinuses. Thank you
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  720
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi, sinusitis can be a cause of vertigo, but your description goes more in favour of positional vertigo which is usually because of inner ear problem. Please consult an ENT and if investigations for sinusitis are negative, Benign positional vertigo can be a diagnosis. Labyrinthine sedatives and adaptation exercises help in recovery which mostly occurs. Regards
Answered: Tue, 24 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor